Volume 23, Issue 3 (IJIEPM 2012)                   2012, 23(3): 333-349 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Model and Solution Approach for Multi-Period and Multi-Depot Vehicle Routing Problem with Flexibility in Specifying the Last Depot of Each Route. Journal title 2012; 23 (3) :333-349
URL: http://ijiepm.iust.ac.ir/article-1-952-en.html
Abstract:   (9904 Views)
Nowadays transportation problems are drawing more attention with respect to increasing demand for receiving products and services due to population increase and expansion of cities. One of the most important issues of transportation problems which are drawing the attention of the most researchers is vehicle routing problem. In this research, a new linear integer programming for multi-depot vehicle routing problem with multiple consecutive periods is formulated such that there is no obligation for vehicle to return to the fist depot and the first and the last depot for each route, in each period are specified based on the customers of other periods. The main goal of the presented model is servicing the set of customers during different periods through via different depots. Then a met-heuristic algorithm (genetic algorithm) is analyzed as a solution approach of the problem. One of the main results of this research is the reduction of routing costs due to flexibility in determining the last depot of each route. Some of the generated benchmark instances are used to show the performance and validity of the algorithm
Full-Text [PDF 5394 kb]   (4758 Downloads)    

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.